# SDR CALA2023122903757

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 121,776 hours, 18,764 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Gcu
- Part number: 734284F
- Part serial: 5385
- Condition: Failed
- Location: Sta328
- Stage of operation: CL
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

L GEN TRIP. L EEC ALTN MODE. L BUS TIE ISOLTD DISCUSSION WITH PILOTS LEFT BUS TIE BREAKER WOULD NOT RESET DURING FLIGHT, L ENG EEC WENT INTO ALTERNATE MODE , STATUS MESSAGE EEC C1 AND LEFT IDG VALVE STATUS MESSAGE PLEASE PERFORM WIRING CHECK OF THE W3538 BUNDLE FOR ANY CHAFED OR DAMAGED WIRES (W3538-301Y-18, W3538-301R-18, W3538-301B-18, W3538-204R-18, ETC), AND WIRING CHECK OF BUNDLES NEAR OR AROUND THE OIL HEAT SHIELD. PLEASE ALSO UPDATE LOG PAGE WITH BITE TEST FINDINGS. IF NO DAMAGE IS FOUND PLEASE REPLACE THE APU GCU, AND IF THE PROBLEM PERSISTS PLEASE REPLACE THE L BTB L BTB C902 REPLACED AND TESTED AS PER AMM 24-22-03 PAGE BLOCK 401. TESTED OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1805928 SN OFF 9897 L BTB (C902) REPLACED AS PER 24-22-03 PB 401, TESTED OK. LEFT GCU REPLACED AS PER TASK 24-22-02-004-001 PARTS USED: 75-2422-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1749479 SN OFF 5385 INSULATION AND RESISTANCE CHECKS CARRIED OUT OF AIRCRAFT AND LEFT ENGINE WIRING BETWEEN LEFT GCU AND ALL ASSOSIATED WIRING TERMINATING AT LEFT IDG AND IDG COOLER VALVE PER WDM 24-21-11 AND WDM 24-11-11, BPCU BITE SHOWS GEN IDG/MPU WIRING,DP IPC REFERENCE # 24-22-03-05 UNIT, ASSY, GEN OFF 75-2422-9-0003 5385 ON 0000 UNIT, ASSY, GEN OFF 75-2422-9-0003 5385 ON 99-2411-9-0001 4277 TRIP,MAIN BUS/OVERLAP ZONE,IDG HIGH RISE TEMP, BOTH IDG/IN OUT WIRING MESSAGES. DURING WIRING CHECKS LEFT ENGINE FIREWALL DISCONNECT CONN
